# SDR QR9R2023081400004

- Difficulty date: August 14, 2023
- Submitted: August 14, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724399825
- Aircraft time: 2,265 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081072
- Part serial: P2260
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#2 GENERATOR FAILED ON GROUND. A TEST FLIGHT EVAL DETECTED NO RISE IN N1 WHEN TRYING TO START #2 ENGINE. REMOVED AND REPLACED #2 STARTER GENERATOR IAW AMM 24-30-00, 4-2.
